Generic bifurcation of reversible vector fields on a 2-bidimensional manifold.

Título inglés Generic bifurcation of reversible vector fields on a 2-bidimensional manifold.
Título español Bifurcación genérica de campos vectoriales reversibles en una variedad bidimensional.
Autor/es Teixeira, Marco Antonio
Organización IMECC Univ. Campinas, Campinas (Sao Paulo), Brasil
Revista 0214-1493
Publicación 1997, 41 (1): 297-316, 12 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we deal with reversible vector fields on a 2-dimensional manifold having a codimension one submanifold as its symmetry axis. We classify generically the one parameter families of such vector fields. As a matter of fact, aspects of structural stability and codimension one bifurcation are analysed.
Clasificación UNESCO 120219
Palabras clave español Formas cuadráticas ; Campos vectoriales ; Sistemas diferenciales ; Teoría de bifurcación ; Variedad cerrada
Código MathReviews MR1461656
Icono pdf Acceso al artículo completo